# SDR QXEA200601673

- Difficulty date: June 5, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shroud
- Condition: Out Of Position
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 LEFT HAND WING 11B FLAP SHROUD ASSEMBLY P/N 85730351 BETWEEN YW43.52 - YW155 HAS UNSUFFICIENT CLEARANCE BETWEEN 11B FLAP ASSEMBLY.  REPAIRED IAW RD 8/4-57-001, ISSUE 6.
